Research

Items by Penrose, Mathew

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001
Number of items: 43.

2014

Penrose, M. D., 2014. Forthcoming. Continuum AB percolation and AB random geometric graphs. Journal of Applied Probability, 51A.

Last, G., Penrose, M. D., Schulte, M. and Thaele, C., 2014. Moments and central limit theorems for some multivariate Poisson functionals. Advances in Applied Probability, 46 (2), pp. 348-364.

2013

Gloria, A. and Penrose, M. D., 2013. Random parking, Euclidean functionals, and rubber elasticity. Communications in Mathematical Physics, 321 (1), pp. 1-31.

Last, G. and Penrose, M. D., 2013. Percolation and limit theory for the poisson lilypond model. Random Structures and Algorithms, 42 (2), pp. 226-249.

Penrose, M. D. and Yukich, J. E., 2013. Limit theory for point processes in manifolds. Annals of Applied Probability, 23 (6), pp. 2161-2211.

2012

Penrose, M. D. and Rosoman, T., 2012. Percolation of even sites for random sequential adsorption. Stochastic Processes and their Applications, 122 (4), pp. 1866-1886.

2011

Penrose, M. D. and Shcherbakov, V., 2011. Asymptotic normality of the maximum likelihood estimator for cooperative sequential adsorption. Advances in Applied Probability, 43 (3), pp. 636-648.

Last, G. and Penrose, M. D., 2011. Poisson process Fock space representation, chaos expansion and covariance inequalities. Probability Theory and Related Fields, 150 (3-4), pp. 663-690.

Franceschetti, M., Penrose, M. D. and Rosoman, T., 2011. Strict inequalities of critical values in continuum percolation. Journal of Statistical Physics, 142 (3), pp. 460-486.

Penrose, M. D. and Yukich, J. E., 2011. Laws of large numbers and nearest neighbor distances. In: Wells, M. T. and SenGupta, A., eds. Advances in Directional and Linear Statistics:. Berlin: Physica-Verlag HD, pp. 189-199.

Penrose, M. D. and Peres, Y., 2011. Local central limit theorems in stochastic geometry. Electronic Journal of Probability, 16, 91.

Last, G. and Penrose, M. D., 2011. Martingale representation for Poisson processes with applications to minimal variance hedging. Stochastic Processes and their Applications, 121 (7), pp. 1588-1606.

2010

Penrose, M. D. and Wade, A. R., 2010. Limit theorems for random spatial drainage networks. Advances in Applied Probability, 42 (3), pp. 659-688.

Penrose, M. D., 2010. Discussant of response to the Computer Journal Lecture by Francois Baccelli. The Computer Journal, 53 (5), pp. 610-611.

Goldstein, L. and Penrose, M. D., 2010. Normal approximation for coverage models over binomial point processes. Annals of Applied Probability, 20 (2), pp. 696-721.

2009

Penrose, M. D. and Shcherbakov, V., 2009. Maximum likelihood estimation for cooperative sequential adsorption. Advances in Applied Probability, 41 (4), pp. 978-1001.

Penrose, M. D., 2009. Normal approximation for isolated balls in an urn allocation model. Electronic Journal of Probability, 14, 74.

Baryshnikov, Y., Penrose, M. D. and Yukich, J. E., 2009. Gaussian limits for generalized spacings. Annals of Applied Probability, 19 (1), pp. 158-185.

2008

Penrose, M. D. and Wade, A. R., 2008. Multivariate normal approximation in geometric probability. Journal of Statistical Theory and Practice, 2 (2), pp. 293-326.

Morters, P., Moser, R., Penrose, M., Schwetlick, H. and Zimmer, J., eds., 2008. Analysis and Stochastics of Growth Processes and Interface Models. Oxford University Press.

Penrose, M. D., 2008. Existence and spatial limit theorems for lattice and continuum particle systems. Probability Surveys, 5 (1), pp. 1-36.

Penrose, M. D., 2008. Growth and roughness of the interface for ballistic deposition. Journal of Statistical Physics, 131 (2), pp. 247-268.

Penrose, M. D. and Wade, A. R., 2008. Limit theory for the random on-line nearest-neighbor graph. Random Structures and Algorithms, 32 (2), pp. 125-156.

2007

Schreiber, T., Penrose, M. D. and Yukich, J. E., 2007. Gaussian limits for multidimensional random sequential packing at saturation. Communications in Mathematical Physics, 272 (1), pp. 167-183.

Penrose, M. D., 2007. Gaussian limits for random geometric measures. Electronic Journal of Probability, 12, pp. 989-1035.

Penrose, M. D., 2007. Laws of large numbers in stochastic geometry with statistical applications. Bernoulli, 13 (4), pp. 1124-1150.

2006

Penrose, M. D. and Wade, A. R., 2006. On the total length of the random minimal directed spanning tree. Advances in Applied Probability, 38 (2), pp. 336-372.

Bai, Z. D., Lee, S. and Penrose, M. D., 2006. Rooted edges of a minimal directed spanning tree on random points. Advances in Applied Probability, 38 (1), pp. 1-30.

2005

Penrose, M. D. and Sudbury, A., 2005. Exact and approximate results for deposition and annihilation processes on graphs. Annals of Applied Probability, 15 (1B), pp. 853-889.

Penrose, M. D., 2005. Multivariate spatial central limit theorems with applications to percolation and spatial graphs. Annals of Probability, 33 (5), pp. 1945-1991.

Penrose, M. D. and Yukich, J. E., 2005. Normal approximation in geometric probability. In: Stein's method and applications. Vol. 5. Singapore: Singapore Univ. Press, 37--58. (Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap.)

2004

Penrose, M. D. and Wade, A. R., 2004. Random minimal directed spanning trees and Dickman-type distributions. Advances in Applied Probability, 36 (3), pp. 691-714.

2003

Penrose, M., 2003. Random geometric graphs. Vol. 5. Oxford: Oxford University Press.

Penrose, M. D. and Yukich, J. E., 2003. Weak laws of large numbers in geometric probability. Annals of Applied Probability, 13 (1), 277--303.

2002

Penrose, M. D., 2002. Focusing of the scan statistic and geometric clique number. Advances in Applied Probability, 34 (4), 739--753.

Penrose, M. D., 2002. Limit theorems for monotonic particle systems and sequential deposition. Stochastic Processes and their Applications, 98 (2), p. 175.

Penrose, M. D. and Yukich, J. E., 2002. Limit theory for random sequential packing and deposition. Annals of Applied Probability, 12 (1), 272--301.

2001

Penrose, M. D., 2001. A central limit theorem with applications to percolation, epidemics and Boolean models. Annals of Probability, 29 (4), 1515--1546.

Daz, J., Penrose, M. D., Petit, J. and Serna, M., 2001. Approximating layout problems on random geometric graphs. Journal of Algorithms, 39 (1), 78--116.

Penrose, M. D. and Yukich, J. E., 2001. Central limit theorems for some graphs in computational geometry. Annals of Applied Probability, 11 (4), 1005--1041.

Penrose, M. D., 2001. Limit theorems for monolayer ballistic deposition in the continuum. Journal of Statistical Physics, 105 (3-4), pp. 561-583.

Penrose, M. D. and Yukich, J. E., 2001. Mathematics of random growing interfaces. Journal of Physics A: Mathematical and General, 34 (32), p. 6239.

Penrose, M. D., 2001. Random parking, sequential adsorption, and the jamming limit. Communications in Mathematical Physics, 218 (1), 153--176.

This list was generated on Fri Aug 29 00:28:02 2014 IST.